| Model Number |
72404253-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient experienced a hernia.A surgical procedure was performed to replace the system away from hernia area.There were no further patient complications.
Event or Problem Description
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.Concomitant product udi for reservoir is (b)(4).